# SDR AALA202010259013

- Difficulty date: October 23, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,935 hours, 13,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  GIRT BAR APRON DRAGGING ON GROUND 2L DOOR.  REMOVED L2 DOOR SLIDE REFOLDED GIRT APRON AND REINSTALLED L2 DOOR SLIDE, PER AMM 25-66-01-401.
